MAUDE Adverse Event Report: ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X50MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. ACT ARTIC E1 HIP BRG 28X50MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Concomitant medical products unknown-unk metal acetabular liner-unknown.Unknown-unknown stem-unknown.Unknown-unknown metal head-unknown.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-01644.Customer has indicated that the product will not be returned to zimmer biomet for investigation, product location unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.: product location unknown.
 
Event or Problem Description
It was reported the patient experienced an intra-prosthetic dislocation (ipd) during reduction of the dislocation.Subsequently the patient was revised due to the polyethylene liner dislodging the metal head.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Event or Problem Description
No additional information on reported event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: g4; h2; h3; h6 reported event was confirmed.Medical records and radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: (summarized by health care professionalhcp).Impressions: abutment of the prosthetic femoral head and acetabular cup reflecting liner displacement and intra-prosthetic dislocation (ipd) as noted.Review of the device history records identified deviations or anomalies during manufacturing, the deviations or anomalies would not have attributed to the event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ACT ARTIC E1 HIP BRG 28X50MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9967100
Report Number0001825034-2020-01641
Device Sequence Number16714933
Product Code LPH
UDI-Device Identifier00880304485082
UDI-Public(01)00880304485082
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161190
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2022
Device Model NumberN/A
Device Catalogue NumberEP-200156
Device Lot Number730420
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date04/16/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;